# SDR MK1Y201902110009

- Difficulty date: December 18, 2018
- Submitted: February 11, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N930WE
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 102,570 hours, 19,010 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A/C CONVERSION FOUND CORROSION ON INNER CHORD OF FRAME STA 1263 BETWEEN S-17R TO 18R, BLENDED AREA BY 1.460" X 0.780" AFTER CORROSION CLEANUP FOUND MINIMUM THICKNESS BY 0.014" AND ORIGINAL THICKNESS IS 0.100"
